# SDR FDEA201312092939

- Difficulty date: December 9, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX143N5158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 660 - 780 RBL 45, SEAT TRACK NICKED, GOUGED & CORRODED.  REMOVED DAMAGES IAW SRM 51-10-02.  AFTER REWORK MAX CLEAN UP DEPTH IN BOTTOM OF TRACK IS .050" MAX ALLOWED IS .040 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL I.  REMOVED SEAT TRACK SECTION BETWEEN STA 640-780 RBL 45 AND REPLACED WITH NEW SEAT TRACK P/N BAC1520-792A. PROFILED AS PER DRAWING 143N5107 AND INSTALLED IAW SRM 51-40-02.  CAT "A" MAJOR REPAIR
